## Asian Network Workshop for Prevention of Illegal Transboundary Movement of Hazardous Wastes 2024 23-25 October 2024, Vientiane, Lao PDR Agenda

# Workshop Chair: Department of Natural Resources and Environment Inspection, Ministry of Natural Resource and Environment (MONRE- DNREI), Lao PDR

#### Venue: DoubleTree, Vientiane, Lao PDR

Day1 (October 23, 2024)

Local Time	Presentation	Presenter
08:45-09:00	Registration	
09:00-09:15	Welcome Address	- MOEJ, BCRC-SEA,
	- Ministry of the Environment, Japan (MOEJ)	MONRE
	- Basel Convention Regional Centre for South-	
	East Asia (BCRC-SEA)	
	- Ministry of Natural Resource and	
	Environment, Lao PDR (MONRE)	
09:15-09:30	Introduction of participants/ Housekeeping	All/ BCRC-SEA
	announcement	
09:30-09:40	Group Photo	
	untry update of the implementation of the Basel Conv	vention - With a focus on
-	waste amendment -	
(Co-facilitato	rs: Mr. Virasack Chundara, MONRE and Mr. Sadam	itsu Sakoguchi, MOEJ)
09:40-10:10	Objectives of the workshop 2024 and results of	Asian Network Secretariat
	questionnaire	(EXRI)
10:10-10:30	Results of COP16 & OEWG14, and inter-sessional	<b>BRS</b> Secretariat
	works toward COP17	
10:30-10:45	Coffee break	
10:45-11:45	Country report (15 min each)	Indonesia
	- Update of national regulation and	Cambodia
	implementation of the Basel Convention	Singapore
	- Recent import/export statistics and trend	Thailand
	- Status of response to e-waste amendment	
11:45-12:10	Q&A and discussions	
12:10-13:30	Lunch break	
13:30-14:45	Country report (15 min each)	Japan
		Philippines
		Brunei
		Hong Kong SAR, China

		Vietnam
14:45-15:00	Q&A and discussions	
15:00-15:20	Coffee break	
15:20-16:05	Country report (15 min each)	Malaysia
		Myanmar
		Lao PDR
16:05-16:20	Country report from other regions (15 min)	IMPEL
16:20-16:35	Challenges for border control in Lao PDR	Lao Customs
16:35-17:10	Q&A and discussions	
17:10-17:15	Wrap-up of Day1	Co-facilitators

## Day2 (October 24, 2024)

Local Time	Presentation	Presenter		
Session 2: Policies and technologies for developing and promoting ESM				
(Facilitator: Mr. Anton Purnomo, Director, BCRC-SEA)				
9:00-9:20	Scope of the Session and ESM development and	BCRC-SEA		
	emerging waste streams in Asia			
9:20-9:35	Project promoting ESM in Asia (15 min each)	BCRC-China		
9:35-10:05	Country report in Asia (15 min each)	Cambodia		
		Indonesia		
10:05-10:20	Recycling practice in Lao PDR	National University of Laos		
10:20-10:40	Coffee break			
10:40-11:10	Q&A and discussion			
11:10-11:20	Wrap-up of Session 2	Facilitator		
Session 3: Good practices and challenges for implementing and facilitating PIC procedure				
(Facilitator: N	Ns. Juliette Kohler, BRS Secretariat)			
11:20-11:40	Scope of the Session and results of questionnaire	Asian Network Secretariat		
		(EXRI)		
11:40-12:00	Works and discussion related to the PIC procedure	<b>BRS Secretariat</b>		
	under the ICC			
12:00-13:30	Lunch break			
13:30-13:50	Update of PIC-SIWG	France (SIWG lead country)		
13:50-14:35	Country report (15 min each)	Malaysia		
	- Challenges for implementing PIC	Hong Kong SAR, China		
	- Good practice to facilitate PIC	Philippines		
	- TBM with transit countries			
	- Status of digitalizing PIC (e-PIC)			
14:35-14:55	Q&A			
14:55-15:15	Coffee break	r		
15:15-15:45	Country report (15 min each)	Thailand		

		Singapore
15:45-16:00	Status of EU	IMPEL
16:00-16:40	Discussion about PIC	
16:40-16:50	Wrap-up of Session 3	Facilitator
16:50-17:00	Closing remarks	MOEJ, BCRC-SEA, MONRE
	Welcome reception hosted by MOEJ	

## Day3 (October 25, 2024)

Site visit: Thanaleng Dry Port International Border Checkpoint (Cargo Terminal) and Vientiane Logistics Park

Local Time	Presentation	Presenter
8:00-9:00	Depart to VLP from Hotel	BCRC-SEA, MONRE
9:00-9:05	Welcomes delegations to VLP1 building.	<b>Executives of Thanaleng Dry</b>
		Port Sole Co., Ltd and
		Vientiane Logistics Park Co.,
		Ltd
9:05-9:15	Welcome remarks	Mr. Sisouphan
		SINGSAVANG, Head Office
		of Vientiane Logistics Park
		Co., Ltd
9:15-9:40	Presentation on Thanaleng Dry Port and Vientiane	Mr. Sakda CHINDAVONG,
	Logistics Park	Head of Investment
		Promotion of Vientiane
		Logistics Park Co., Ltd.
9:40-9:50	Q&A and discussion	
9:50-9:55	Photo Session	
9:55-10:35	• Visit Operation Office of TDP and Customs	
	Building.	
	• Visit Container Freight Station, Container Yard	
	and Rail Connection point (Transshipment	
	Yard).	
10:35	End of Visitation	
10:35-11:20	Depart to Restaurant for lunch	
11:20-13:00	Lunch at the Restaurant	
13:00-13:20	Depart to Pha that luang Stupa	
13:20-13:50	Pha that luang Stupa	
13:50-14:10	Depart to Patuxai Victory Gate	
14:10-14:40	Patuxai Victory Gate	
14:40-15:10	Depart back to the Hotel	